# SDR BUFA9719

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915BV
- Make and model: Doug DC-8-61
- Aircraft serial: 45981
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5294332
- Condition: Leaking
- Location: Nr 4 Engine
- Component: Pwa, 5294332
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

FLT 0X0401 - MIA-POS - SHUT DOWN NR 4 ENGINE IN FLIGHT DUE TO LOW OIL PRESSURE AND LOW OIL QUANTITY.  NO EMERGENCY DECLARED.  REMOVED AND REPLACED NR 4 ENGINE FUEL HEAT OIL COOLER.  RUN ENGINE, OPS CHECK GOOD.  LEAK CHECK GOOD IAW MM 72-00.  (M)
